MathSciNet Relay Station
MathSciNet bibliographic data
MR2368735 (2008i:60056) 60F17 (60E15 60H10)
Bondarēv, B. V.; Baēv, A. V. The invariance principle for the Ornstein-Uhlenbeck process with fast Poisson time: an estimate for the rate of convergence. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 14--21; translation in Theory Probab. Math. Statist. No. 76 (2008), 15–22
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement